# SDR DALA2019101765966

- Difficulty date: October 13, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 72,773 hours, 28,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 550-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROWN SKIN DAMAGED BS 550 - 661 STR 10L TO 10R.  COMPLIED WITH ERA 581456-14, COMPARED ERA 581456-14 REV ORIGINAL WITH PRI 581456-14 REV 0 THUR 4, BOTH MATCH.
